# SDR DALA2015111807050

- Difficulty date: November 11, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 446-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT RING PAN FWD UPPER CORNERS BETWEEN BS Y= 446-465, 655-674, 731-750, 1022-1041, 1060-1079 AT PAX CABIN. RING PAND WERE REPAIRED IAW SRM 51-30-2, 51-30-5 53-05, FIG 127 AND 51-10-3, PAR 14, 21 ERAS 487747-14MA REV A, 493648-14 MA, REV A.
